# SDR P5CA0401050

- Difficulty date: March 5, 2004
- Submitted: March 8, 2004
- Operation: Air carrier
- Aircraft: N505MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21251
- Aircraft time: 85,909 hours, 18,847 cycles
- Engine: Ge CF650E2
- Engine time: 72,273 hours, 15,549 cycles
- System (JASC): 7597 · Engine Bleed Air System Wiring
- Part: Connector
- Condition: Loose
- Location: Nr 1 Bleed Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENG WILL NOT START.  MANUAL START UNSUCCESSFUL.  FOUND CONNECTOR LOOSE ON NR 1 ENG BLEED AIR VALVE.  RECONNECTED PLUG, OPS CHECK OK PER MM 36-11-00.
